# SDR AALA202211153970

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 61,486 hours, 25,226 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 727i Rbl 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DAMAGE TO MAIN CABIN SEAT TRACK LOCATED AT BS 727I PLUS 16 INCHES AND AT RBL 45L. REPAIRED SEAT TRACK PER SRM 53-00-52-2R-5.
